# SDR DALA13022810941

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,574 hours, 47,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 38 AND AFT IN THE CABIN WERE INOPERATIVE.  MX FOUND A LOOSE WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN AND THE SYS RETURNED TO NORMAL OPERATION.
